Local and global wellposedness of periodic KP-I equations

Alexandru D. Ionescu, Carlos E. Kenig

Research output: Chapter in Book/Report/Conference proceedingChapter

3 Scopus citations
Original languageEnglish (US)
Title of host publicationMathematical Aspects of Nonlinear Dispersive Equations (AM-163)
PublisherPrinceton University Press
Pages181-211
Number of pages31
ISBN (Electronic)9781400827794
ISBN (Print)069112955X, 9780691129556
StatePublished - Jan 10 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Local and global wellposedness of periodic KP-I equations'. Together they form a unique fingerprint.

  • Cite this

    Ionescu, A. D., & Kenig, C. E. (2009). Local and global wellposedness of periodic KP-I equations. In Mathematical Aspects of Nonlinear Dispersive Equations (AM-163) (pp. 181-211). Princeton University Press.